Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2017 | Journal Article | LibreCat-ID: 31272
Harris B, Weich T. Wave front sets of reductive Lie group representations III. Advances in Mathematics. 2017;313:176-236. doi:10.1016/j.aim.2017.03.025
LibreCat
| DOI
| arXiv
2017 | Conference Paper | LibreCat-ID: 31370 |

Hoffmann M, Biehler R. Schnittstellenaufgaben für die Analysis I – Konzept, Beispiele und Evaluationsergebnisse. In: Kortenkamp U, Kuzle A, eds. Beiträge zum Mathematikunterricht 2017. WTM-Verlag; 2017:441-444. doi:10.17877/DE290R-18534
LibreCat
| DOI
| Download (ext.)
2017 | Book Chapter | LibreCat-ID: 31857
Häsel-Weide U, Nührenbörger M. Grundzüge des inklusiven Mathematikunterrichts. Mit allen Kindern rechnen. In: Häsel-Weide U, Nührenbörger M, eds. Gemeinsam Mathematik lernen - mit allen Kindern rechnen. Grundschulverband e. V.; 2017:8-21.
LibreCat
2017 | Journal Article | LibreCat-ID: 33336
Boßmann L, Grummt R, Kolb M. On the dipole approximation with error estimates. Letters in Mathematical Physics. 2017;108:185–193. doi:https://link.springer.com/article/10.1007/s11005-017-0999-y
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 33342
Savov M, Kolb M. Conditional survival distributions of Brownian trajectories in a one dimensional Poissonian environment in the critical case. Electronic Journal of Probability. 2017;22. doi:https://doi.org/10.1214/17-EJP4468
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 34631
Hesse K, Sloan IH, Womersley RS. Radial basis function approximation of noisy scattered data on the sphere. Numerische Mathematik. 2017;137(3):579-605. doi:10.1007/s00211-017-0886-6
LibreCat
| DOI
2017 | Conference Paper | LibreCat-ID: 45396
Dröse J, Prediger S. Strategieentwicklung für die Bearbeitung von Textaufgaben. In: Kortenkamp U, Kuzle A, eds. Beiträge zum Mathematikunterricht 2017 . WTM; 2017:183-186.
LibreCat
2017 | Journal Article | LibreCat-ID: 31267
Guillarmou C, Hilgert J, Weich T. Classical and quantum resonances for hyperbolic surfaces. Mathematische Annalen. 2017;370(3-4):1231-1275. doi:10.1007/s00208-017-1576-5
LibreCat
| DOI
| arXiv
2017 | Journal Article | LibreCat-ID: 51390
Hilgert J, Przebinda T, Pasquale A. Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3). Representation Theory. 2017;21:416–457. doi:10.1090/ert/506
LibreCat
| DOI
| Download (ext.)
2017 | Journal Article | LibreCat-ID: 51392
Hilgert J, Martens J, Manon Ch. Contraction of Hamiltonian K-spaces. Inter Math Research Notices. 2017;20:6255–6309. doi:10.1093/imrn/rnw191
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 51391
Hilgert J, Przebinda T, Pasquale A. Resonances for the Laplacian of products of two rank one Riemannian symmetric spaces. J Funct Anal. 2017;272:1477-1523.
LibreCat
2017 | Book Review | LibreCat-ID: 51576
Hilgert J. Pitici, M. (Ed). The Best Writing on Mathematics 2016 (Princeton University Press, 2017). Mathematische Semesterberichte. 2017;64:253-254.
LibreCat
2017 | Book Review | LibreCat-ID: 51575
Hilgert J. Devlin, K. Finding Fibonacci. The Quest to Rediscover the Forgotten Mathematical Genius Who Changed the World (Princeton University Press, 2017). Mathematische Semesterberichte. 2017;64:245-247.
LibreCat
2017 | Journal Article | LibreCat-ID: 45941
Kovács B, Li B, Lubich C, Power Guerra CA. Convergence of finite elements on an evolving surface driven by diffusion on the surface. Numerische Mathematik. 2017;137(3):643-689. doi:10.1007/s00211-017-0888-4
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 45942
Kovács B, Lubich C. Stability and convergence of time discretizations of quasi-linear evolution equations of Kato type. Numerische Mathematik. 2017;138(2):365-388. doi:10.1007/s00211-017-0909-3
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 45940
Kovács B, Lubich C. Stable and convergent fully discrete interior–exterior coupling of Maxwell’s equations. Numerische Mathematik. 2017;137(1):91-117. doi:10.1007/s00211-017-0868-8
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 45946
Kovács B, Power Guerra CA. Maximum norm stability and error estimates for the evolving surface finite element method. Numerical Methods for Partial Differential Equations. 2017;34(2):518-554. doi:10.1002/num.22212
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 45943
Kovács B. High-order evolving surface finite element method for parabolic problems on evolving surfaces. IMA Journal of Numerical Analysis. 2017;38(1):430-459. doi:10.1093/imanum/drx013
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 45945
Kovács B, Power Guerra CA. Maximum norm stability and error estimates for the evolving surface finite element method. Numerical Methods for Partial Differential Equations. 2017;34(2):518-554. doi:10.1002/num.22212
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 32020
Küster B. On the semiclassical functional calculus for h-dependent functions. Annals of Global Analysis and Geometry. 2017;52(1):57-97. doi:10.1007/s10455-017-9549-1
LibreCat
| DOI